# SDR DL76G070531

- Difficulty date: January 15, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 31,469 hours, 4,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERG EQUIPMENT LIGHTING WIRE RIGHT SIDE STA 1219 ROW 30.  REPAIRED FEEDER IAW BSWPM 20-10-13.  TESTED ON OPN 6843.
